# SDR SWAA101430

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 46,494 hours, 38,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 6556685
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND R2 DOOR EMERGENCY EVAC GIRT BAR FWD SUPPORT FITTING CORRODED.  REMOVED AND REPLACED FITTING PER MM.
